# SDR 2008UALA06474

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 50,915 hours, 18,359 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 205 HAS CORROSION AT FRAME 68.  MAJOR REPAIR ACCOMPLISHED.  REMOVED BEAM.  REMOVED BRACKETS AND TRANSFER DRILLED ONTO NEW BEAM.  CONNECTED BEAM 205 TO BEAM 200.  READY TO INSTALL IN AC.  INSTALLED BEAM.
